# SDR UIEA2017093001905

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,795 hours, 17,779 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RIGHT ENGINE START, THE RIGHT GENERATOR OFF EICAS MESSAGE AND OFF LIGHT ILLUMINATED.  PERFORMED A NON-NORMAL PROCEDURE,  OPS NORMAL. PERFORMED BPCU BITE TEST IAW AMM 24-11-00. NO DEFECTS NOTED.
